MathSciNet Relay Station
MathSciNet bibliographic data
MR2465803 (2010f:22015) 22E50
Ciubotaru, Dan On unitary unipotent representations of $p$-adic groups and affine Hecke algebras with unequal parameters. Represent. Theory 12 (2008), 453–498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement